| Model Number |
B1060-040 |
| Medical Device Problem Codes |
Inflation Problem (1310); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified and moderately tortuous lesion in a atrioventricular fistula with the 6x40mm armada 35 balloon percutaneous transluminal angioplasty catheter.The balloon was inflated once to 12 atmospheres (atm) when a rupture occurred and air leaked.Another same size armada pta was used to continue the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Event or Problem Description
Subsequent to the previously filed report, additional information was received: the balloon was unable to maintain pressure, and there was no balloon rupture.
Additional Manufacturer Narrative
Visual inspection and functional testing were performed on the returned device.The reported inflation issue could not be confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, a definitive cause for the reported inflation issue could not be determined.Possible factors that may contribute to difficulty inflating may include, but are not limited to, manufacturing, poor connection with the inflation device, damage to the inflation lumen, patient anatomical morphology, and patient disease state.In this case, a conclusive cause for the reported inflation issue could not be determine since the complaint could not be confirmed during return analysis.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.B5: describe event or problem: updated h6: medical device problem code correction 1546 was removed and code 1310 was added.